波兰科学研究院数学研究所
期刊
会议
图书
作者:John D. Wiltshire-Gordon
来源:[J].Colloquium Mathematicum(IF 0.403), 2019, Vol.155, pp.127-139IMPAS
摘要:We produce combinatorial models for configuration space in a simplicial complex, and for configurations near a single point (“local configuration space.”) The model for local configuration space is built out of the poset of poset structures on a finite set. The model for glo...
作者:Zeineb Ghardallou
来源:[J].Colloquium Mathematicum(IF 0.403), 2019, Vol.155, pp.107-125IMPAS
摘要:Let $L$ be a second order symmetric elliptic operator with smooth coefficients defined on a domain$\Omega $ in $\mathbb{R}^d $, $d\geq3$, such that $L1\leq 0$. We study existence and propertiesof continuous solutions to the problem\begin{equation}\label{00}Lu=\varphi(\cdot,u)\tag...
作者:Tuğba Aslan , Mohamed Khaled
来源:[J].Colloquium Mathematicum(IF 0.403), 2019, Vol.155, pp.141-155IMPAS
摘要:The classes of relativized relation algebras (whose units are not necessarily transitive as binary relations) are known to be finitely axiomatizable. In this article, we give a new proof for this fact that is easier and more transparent than the original proofs. We give direct co...
作者:Romuald Lenczewski , Rafał Sałapata
来源:[J].Colloquium Mathematicum(IF 0.403), 2019, Vol.155, pp.67-106IMPAS
摘要:We study asymptotic distributions of large-dimensional random matrices of the form $BB^{*}$, where $B$ is a product of $p$ rectangular random matrices, using free probability and combinatorics of colored labeled noncrossing partitions . These matrices are taken from the set ...
作者:Armando W. Gutiérrez
来源:[J].Colloquium Mathematicum(IF 0.403), 2019, Vol.155, pp.51-65IMPAS
摘要:We give a complete description of the horofunction boundary of finite-dimensional $\ell _p$ spaces for $1\leq p\leq \infty $. We also study the variation norm on $\mathbb R^{\mathcal {N}}$, $\mathcal N=\{1,\ldots ,N\}$, and the corresponding horofunction boundary. As a conse...
作者:Claudia Chaio , Piotr Malicki
来源:[J].Colloquium Mathematicum(IF 0.403), 2019, Vol.155, pp.1-30IMPAS
摘要:We characterize the finiteness of degrees of irreducible morphisms between indecomposable modules lying in coils of the Auslander–Reiten quivers of artin algebras. We mainly study non-zero compositions of irreducible morphisms between indecomposable modules lying in coils in...
作者:P. Sawyer
来源:[J].Colloquium Mathematicum(IF 0.403), 2019, Vol.155, pp.31-49IMPAS
摘要:Rösler and Voit (2016) gave a formula for the generalized spherical function of type $BC$ in terms of the spherical functions of type $A$. We use this formula to describe precisely the support of the associated generalized Abel transform. Furthermore, we derive a similar for...
作者:Tomohiro Yamada
来源:[J].Colloquium Mathematicum(IF 0.403), 2019, Vol.156, pp.15-23IMPAS
摘要:We give a new effectively computable upper bound of odd perfect numbers whose Euler factors are powers of fixed exponent, improving our 2005 result.
作者:Włodzimierz Jelonek
来源:[J].Colloquium Mathematicum(IF 0.403), 2019, Vol.156, pp.229-242IMPAS
摘要:The aim of this paper is to describe complex 2-dimensional foliations on a Kähler surface
作者:Angelo Bella , Santi Spadaro
来源:[J].Colloquium Mathematicum(IF 0.403), 2019, Vol.156, pp.123-133IMPAS
摘要:We prove upper bounds for the spread, the Lindelöf number and the weak Lindelöf number of the $G_\delta $ topology on a topological space, and apply a few of our bounds to give a short proof to a recent result of Juhász and van Mill regarding the cardinality of a $\sigma $-c...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×